| Catalog Number |
RBY2C3260 |
| Medical Device Problem Codes |
Deformation Due to Compressive Stress (2889); Inadequate User Interface (2958)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/29/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2018-01468.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the aorta using ruby coils.During the procedure, the hospital technologist inadvertently kinked two ruby coils pusher assemblies while attempting to advance the coils into a lantern delivery microcatheter (lantern); therefore, they were removed.The procedure was completed using the same lantern, additional ruby coils, and pod coils.There was no report of an adverse effect to the patient.